HEMATOLOGIC ABNORMALITIES IN HUMAN-IMMUNODEFICIENCY-VIRUS (HIV) INFECTED CHILDREN AND NONINFECTED BUT HIV ANTIBODY POSITIVE CONTROLS

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • MCKINNEY, RE; NOZIK, E; WALTER, EB; TUDORWILLIAMS, G; KATZ, SL; WILFERT, CM

Published Date

  • April 1, 1991

Published In

Volume / Issue

  • 29 / 4

Start / End Page

  • A178 - A178

Published By

Pages

  • 1

International Standard Serial Number (ISSN)

  • 0031-3998

Language

  • English